MathSciNet Relay Station
MathSciNet bibliographic data
MR1817850 35J05 (47F05)
Mendez, Osvaldo; Mitrea, Marius Complex powers of the Neumann Laplacian in Lipschitz domains. Math. Nachr. 223 (2001), 77–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement